# SDR DALA14025279212

- Difficulty date: April 17, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1324-1355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LONGERON 30 CORRODED BS 1324-1355.  FOUND CORROSION TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED LONGERON AND SPLICE IAW SRM 53-10-01 AND DWG 5936667, REV CD.
